I had uterine septum removal surgery in december 2011, after that i had a continued bleeding for 20 days approx which stopped after changing of medicines. Now though my periods are regular but the bleeding days have reduced from 5-6 days to only 2 or 3 days.
I asked my gynea she said it was ok but i am still skeptical about it. Please help.
I had a large septum removed in Dec2011 and my cycles have been pretty regular. Maybe it has something to do with meds you are taking? I'm going thru ivf so I'm on a lot of meds but all in all I had no changes to my cycle with the surgery. Best of luck to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.